Vitamin Deficiency

Long-term vitamin deficiency causes avitaminosis or hypovitaminosis. If the deficiency is caused due to inadequate nutritional intake, then it is called primary deficiency, and if it is due to an underlying health condition like malabsorption, then it is called secondary deficiency. Vitamin D is the most common vitamin deficiency.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have breathlessness while walking?

Query: Hello doctor, I am a normal healthy individual with a sedentary lifestyle. I weigh 67 kg, and my height is 165 cm. I experience some breathlessness when I walk. Hence, I want to understand if there is something wrong with me. My annual medical checkup (over the last three years) shows my cholestero...  Read Full »


Dr. Vivek Singla

Answer: Hi, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). I would like to know about your diet. Do you have any allergies? Do you smoke? My suggestion would be to reduce saturated fats and trans fats intake in your diet. I suggest you start ta...  Read Full »

My three year old son has recurrent, shifting patches on the tongue. What could it be?

Query: Hello doctor, My son is three years old. He has recurrent patches on his tongue, which looks like it is burnt. It disappears by itself in a few days and reappears again. The location keeps changing on the tongue surface and is not present anywhere in his mouth or gums. He does not have any pain or s...  Read Full »


Dr. Diggireddy Shilpa Reddy

Answer: Hello, Welcome to icliniq.com. One of the causes for such patches is oral thrush, but since antifungal medication like, Nystatin is not helping, it looks like a vitamin C deficiency in the diet. The daily recommended dose is 100 to 200 mg per day, easily attainable by diet, and does not require an...  Read Full »

My left breast starts paining when I lay down on my left side or while stretching. What to do?

Query: Hello doctor, I am a 30-year-old female. I felt pain under my left breast seven days ago, and when I examined it, the pain was on the bone under my breast. I do not think the pain is continuous, and it starts when I lay on bed left side or when I do things that require stretching. I also have hypoth...  Read Full »


Dr. Arpit Varshney

Answer: Hello, Welcome to icliniq.com. I have read your concern in detail and will surely help you. This type of pain which occurs only on stretching or laying on one side, is common with multivitamin deficiencies. So I will advise you on medications to increase vitamin levels in your body. Meanwhile, ...  Read Full »

What should I do to bring my reports to the normal range?

Query: Hello doctor, I did my body checkup. I found that some of the reports are not in the normal range. So, I just want to know if I need to check further for some diseases. What should I do to bring it to the normal range? Currently, I am very normal. The following are not in the normal range: Total RB...  Read Full »


Dr. Pawar Satyajit Jalinder

Answer: Hello, Welcome to icliniq.com. I have just gone through your reports (attachments removed to protect patient identity). I do not think you have to worry much. The only thing that looks abnormal is vitamin D levels which are low, possibly due to sedentary lifestyle and less sun exposure and obesit...  Read Full »

Are my reports all right after bariatric surgery?

Query: Hi doctor, I am a 25 year old male. I had gastric sleeve surgery around 1.5 years ago. I have lost around 55 kg till now and now, my weight is 68 kg. I have not followed the dietary recommendations¬†and vitamin and calcium supplements prescribed by the doctor for quite a long time. Now, I am in poor...  Read Full »


Dr. Bharat Patodiya

Answer: Hi, Welcome to icliniq.com. My first step is to congratulate you for a definite action towards your health as the bariatric surgery. Also, you have achieved a great weight reduction with it which needs appreciation too. I understand that you have not been following the diet and just accept the fa...  Read Full »

Why am I facing balancing problems for the past three months?

Query: Hello doctor, I am facing certain problems which include balancing problems, blurred vision and sometimes, headaches, concentration issues. It has been 2 to 3 months that I am facing all these.  Read Full »


Dr. Pooja Pardhi

Answer: Hi, Welcome to icliniq.com. I have gone through your case and can well understand your genuine health concerns. The cause of your symptoms can be related to brain disorder or vitamin B12 deficiency or eye problem. In my opinion, you should consult a physician first because you need a thorough neur...  Read Full »

I have white patches on the tongue. What medicines should I take?

Query: Hello doctor, I am having white patches on the tongue. They are round patches along with a lesion similar to canker sores. Normally, I get canker sores but this time this lesion seems to be little more enlarged. Is this a precancerous condition or if not then what medicines should I take?  Read Full »


Dr. Naveen Thomas

Answer: Hello, Welcome to icliniq.com. I have gone through the image (attachment removed to protect patient identity). Do not worry. It is not any type of precancerous lesion. Such patches usually come when you are not taking good balanced diet and take lots of snack items. So reduce snacks and very ho...  Read Full »

Why do I have severe pain in my leg?

Query: Hi doctor, I am a 59 year old female. I underwent radical mastectomy before one and a half years and undergoing regular checkups for every six months.¬†Recently I had pain in the right leg, from the knee to ankle region. I got an entire medical checkup done. They showed high TSH levels and also high...  Read Full »


Dr. Naresh Kumar Monigari

Answer: Hello, Welcome to icliniq.com. I had gone through all the reports posted (attachments removed to protect patient identity). Many of the reports posted were normal, so to make it easy for you I will comment on each of abnormal ones and what to be done for them. Urine routine showing 10-15 white b...  Read Full »

Can Dexorange syrup help increase the hemoglobin level?

Query: Hello doctor, My father had 3.5 g of hemoglobin and platelets was 50000 mcL. The doctor then transfused two units of blood. After one and a half months, I checked the hemoglobin and still it was 3.5 mg/dL and platelets was 36000 mcL. My father has no sugar problem but has issues with BP. He is drink...  Read Full »


Dr. Mahmoud Ahmed Abdelrahman Abouibrahim

Answer: Hello, Welcome to icliniq.com. From what you have mentioned, your father has pancytopenia which is the failure of the bone marrow to produce new blood cells. There are many reasons for that including vitamin B12 deficiency, leukemia, bone marrow, fibrosis, enlarged spleen, adverse effect of a med...  Read Full »

Will low neutrophil count be the cause for low-grade fever and joint pain?

Query: Hello doctor, I am a 24-year-old female. I have done my blood work and the neutrophil count is very low 0.6 from normal in a matter of weeks and I do not understand why. Other symptoms, I am having are low-grade fever, joint pain (knees, hips, and shoulders), extreme fatigue, and spasms in my leg. ...  Read Full »


Dr. Vandana Andrews

Answer: Hi, Welcome to icliniq.com. Your concerns are valid. The symptoms could be due to a condition called neutropenia (low neutrophil counts). It is generally seen in conditions like infections viral, bacterial, or parasitic infections. Examples include HIV (human immunodeficiency virus), tuberculosis...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.